# SDR FDEA201306271410

- Difficulty date: June 27, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515551
- Condition: Misrepaired
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREASE BEAM MISREPAIRED AT BS 986 LT SIDE INBD.  INSTALLED NEW CREASE BEAM IAW  SRM 51-40-02 AND DWG 144N5152.  CAT "A" MAJOR REPAIR.
